Some intuitionistic remarks about transformations of sequences
Compositio Mathematica, Tome 15 (1962-1964), pp. 70-87.
@article{CM_1962-1964__15__70_0,
     author = {Dijkman, J. G.},
     title = {Some intuitionistic remarks about transformations of sequences},
     journal = {Compositio Mathematica},
     pages = {70--87},
     publisher = {Kraus Reprint},
     volume = {15},
     year = {1962-1964},
     zbl = {0100.24810},
     mrnumber = {140858},
     language = {en},
     url = {http://www.numdam.org/item/CM_1962-1964__15__70_0/}
}
TY  - JOUR
AU  - Dijkman, J. G.
TI  - Some intuitionistic remarks about transformations of sequences
JO  - Compositio Mathematica
PY  - 1962-1964
DA  - 1962-1964///
SP  - 70
EP  - 87
VL  - 15
PB  - Kraus Reprint
UR  - http://www.numdam.org/item/CM_1962-1964__15__70_0/
UR  - https://zbmath.org/?q=an%3A0100.24810
UR  - https://www.ams.org/mathscinet-getitem?mr=140858
LA  - en
ID  - CM_1962-1964__15__70_0
ER  - 
Dijkman, J. G. Some intuitionistic remarks about transformations of sequences. Compositio Mathematica, Tome 15 (1962-1964), pp. 70-87. http://www.numdam.org/item/CM_1962-1964__15__70_0/